# SDR SWAA982010

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND ULTRA SONIC CRACK INDICATIONS UNDER ANGLE STIFFENER FWD SIDE OF BULKHEAD RBL 12, WL 218.  REPAIRED PER BOEING SRM.
